# SDR SIMA2671

- Difficulty date: September 23, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 529
- Aircraft time: 6,671 hours, 7,215 cycles
- System (JASC): 2430 · DC Generating System
- Part: Bpcu
- Part number: 1050032
- Part serial: 1103
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

JAN - FLT 3578 - DURING TAKEOFF, CREW REPORTED POWER INTERRUPTION ON THE AIRCRAFT.  THE FIRST OFFICER'S INSTRUMENT SCREENS WENT BLANK FOR APPROX 5 SECONDS WITH ASSOCIATED RELAY CLATTER.  TAKEOFF ABORTED.  DURING TAXI TO GATE, IT HAPPENED AGAIN.  FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHTS CAME ON DURING POWER INTERRUPTION.  MAINTENANCE REMOVED AND REPLACED DC BATTERY PROTECTION CONTROL UNIT IAW ATR MM.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
